My son has been on Concerta for almost 2 weeks. He is getting worse. He is hurting other kids at school for no reason. And he's never did this before. Can it be that this med is not agreeing with him. He took Ritalin La before and never did any of this. He was better.
Can this meds make him agressive?
My son took Concerta for several years and I noticed a change in his attitude. He would become so aggresive (aggressive) that he would actually hit myself. The doctor was upset when I told him I was not going to allow my son to take that medication any more. Now we are having problems with his attitude towards his school work. Good luck to you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST